# SDR UF6A990402

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Reservoir
- Part number: JD290J0047002
- Condition: Underserviced
- Location: Nlg Ww
- Part time: 14,657 hours
- Stage of operation: CR
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5764 - HYDRAULIC LOW LEVEL CWP WITH MAIN LEGEND INDICATION ILLUMINATED.  MAINTENANCE BLED AUXILIARY RESERVOIR AND SERVICED SYSTEM.  SYSTEM OPS CHECKED GOOD.  (M)
